MAUDE Adverse Event Report: BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 3MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 3MM(H); DENTAL ABUTMENT
Model Number IEHA453
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a defect in the product as it did not click.The procedure was completed using another device.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.G3: date received by the manufacturer.H1: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer: change ¿no' to 'yes'.H6: evaluation codes.H10: additional narrative.One healing abutment was returned for investigation.Visual evaluation of the as returned product identified no sign of malfunction/damage.The product was returned outside of the original packaging which confirmed that the packaging was already opened by the customer.Functional testing was performed with an in-house implant.The product was able to seat onto the implant as intended (file: functional test).Patient pre-existing conditions, tooth location, placement duration and x-ray image were irrelevant to this investigation.Picture evaluation: picture image was not provided by the customer.Review of appropriate documentation: documents reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f ¿ october 2019.Information identified: warnings and precautions improper techniques can lead to device failure.Dhr review: dhr review for the lot: (1241335) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.The dhr was further reviewed to verify the product release information.No malfunction or nonconformance was identified.Complaint history review: complaint history review was performed for the reported lot number: (1241335) for similar events (complaint category keyword: functional: does not seat) and no other complaint was identified.Post market trending review: february post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.The reported event has been unconfirmed and the coob could not be confirmed.

Brand Name
CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13042197
Report Number0001038806-2021-02405
Device Sequence Number1792060
Product Code NHA
UDI-Device Identifier00844868004639
UDI-Public(01)00844868004639(17)251117(10)1241335
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Model NumberIEHA453
Device Catalogue NumberIEHA453
Device Lot Number1241335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown